MathSciNet Relay Station
MathSciNet bibliographic data
MR2188533 46E30 (28A20 46A40 46B20 46B42)
Schep, Anton R. Convex solid subsets of $L_0(X,\mu)$. Positivity 9 (2005), no. 3, 491–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement